ARTHREX, INC. BUR,OVAL,FLUSHCUT,12 FLUT,5.0MMX 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Model Number |
BUR,OVAL,FLUSHCUT,12 FLUT,5.0MMX 13CM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that during an arthroscopic surgery there was slight metal abrasion on the ridge.It was further reported that everything could be retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-8500fot (laser marked with component batch 47682032) was received for investigation.Visual inspection identified that the outer tube hood was bent around the cutting head.Inspection under micro-vu id:654 identified metal abrasion along the ar-8500fot cutting head, consistent with a site of metal debris production.Based on the observed condition of the device, this event is most likely the result of user applied forces via prying/leveraging against bone and/or hard tissue during use.